# SDR ASAA2013122312223

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,430 hours, 1,094 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 3850
- Condition: Failed
- Location: Trim Pressure
- Part time: 3,430 hours, 1,094 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, AT FL 340, CONTROL CABIN AUTO TEMP CONTROL DELIVERS NO HIGHER THAN 19 DEGEES IN THE MAN/OFF POSITION THE SYS DELIVERS 23 DEGREES CONSEQUENTLY, THE PF AND THE PNF ARE NOT HAPPY BECAUSE THE ARE COLD AND DISTRACTED.  PASSENGER CABIN CONTROLS/ INDICATIONS NORMALLY OPERATING.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-61/861.  PACK/ZONE TEMPERATURE BITE CHECK OK ON BOTH CONTROLLERS.  REPLACED TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE (V 146).  INSTALLATION TEST PASSES REF AMM 21-62-01/401 AND FIM 21-61/861 PARA K.(3).  INSPECTED SENSE LINE AND HOSE ASSY OF PRSOV IN RT AIR CONDITIONING BAY, NO DISCREPANCIES NOTED.
